# SDR SWIA2023042700007

- Difficulty date: April 2, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N140SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000470
- Aircraft time: 20,946 hours, 11,851 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK, RH FLOOR DOUBLER CORRODED AS MARKED FR 9-12.
